The $D(1)$-extensions of $D(-1)$-triples $\{1,2,c\}$ and integer points on the attached elliptic curves

Volume 128 / 2007

Yasutsugu Fujita Acta Arithmetica 128 (2007), 349-375 MSC: Primary 11D09, 11G05; Secondary 11B37, 11J68, 11J86, 11Y50. DOI: 10.4064/aa128-4-4


  • Yasutsugu FujitaMathematical Institute
    Tohoku University
    Sendai 980-8578, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image